# SDR AALA20110107TUL01

- Difficulty date: January 7, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 57,678 hours, 29,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD UPPER FLANGE OF NUMBER 5 SEAT TRACK AT STATION 200 TO 218.  INSTALLED NEW SECTION OF NUMBER 5 SEAT TRACK STATION 200 TO 247 PER SRM 53-05-00 FIGURE 4F.
